# SDR AALA202304253192

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N442AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10711
- Aircraft time: 5,182 hours, 1,366 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PERIODIC SERVICE CHECK CABIN EMERGENCY EXIT LIGHT MCDU TEST FAULTED BATTERY ON EMERGENCY POWER SUPPLY UNIT 13WL. REPLACED BATTERY PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
